# SDR 07FDEA04276

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,518 hours, 11,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810788200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLE "H1" ON FRAME 46 LT, STR 27.  REPAIR PERFORMED BY OVERSIZING HOLE IAW SB A300-53-6122 AND REV 02 OF SB 53-6125 (OVERSIZING, FRAME FOOT CUT OUT AT HOLE H1 AND COLD EXPANSION), IAW EA 6-5315-82931.
